Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On symplectic uniruling of Hamiltonian fibrations

Clément Hyvrier

Algebraic & Geometric Topology 12 (2012) 1145–1163
Bibliography
1 A Blanchard, Sur les variétés analytiques complexes, Ann. Sci. Ecole Norm. Sup. 73 (1956) 157 MR0087184
2 B Chen, A M Li, Symplectic virtual localization of Gromov–Witten invariants arXiv:math/0610370
3 H Hofer, C Viterbo, The Weinstein conjecture in the presence of holomorphic spheres, Comm. Pure Appl. Math. 45 (1992) 583 MR1162367
4 J Hu, T J Li, Y Ruan, Birational cobordism invariance of uniruled symplectic manifolds, Invent. Math. 172 (2008) 231 MR2390285
5 C Hyvrier, A product formula for Gromov–Witten invariants, to appear in J. Symplectic Geom. arXiv:0904.1492
6 J Kȩdra, Restrictions on symplectic fibrations, Differential Geom. Appl. 21 (2004) 93 MR2067461
7 J Kollár, Rational curves on algebraic varieties, 32, Springer (1996) MR1440180
8 J Kollár, Low degree polynomial equations: arithmetic, geometry and topology, from: "European Congress of Mathematics, Vol. I (Budapest, 1996)", Progr. Math. 168, Birkhäuser (1998) 255 MR1645812
9 F Lalonde, D McDuff, Symplectic structures on fiber bundles, Topology 42 (2003) 309 MR1941438
10 F Lalonde, D McDuff, L Polterovich, Topological rigidity of Hamiltonian loops and quantum homology, Invent. Math. 135 (1999) 369 MR1666763
11 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of general symplectic manifolds, from: "Topics in symplectic 4-manifolds (Irvine, CA, 1996)" (editor R J Stern), First Int. Press Lect. Ser. I, Int. Press (1998) 47 MR1635695
12 T Li, Y Ruan, Uniruled symplectic divisors arXiv:0711.4254
13 G Liu, G Tian, Weinstein conjecture and GW–invariants, Commun. Contemp. Math. 2 (2000) 405 MR1806943
14 G Lu, The Weinstein conjecture in the uniruled manifolds, Math. Res. Lett. 7 (2000) 383 MR1783615
15 D McDuff, Hamiltonian S1–manifolds are uniruled, Duke Math. J. 146 (2009) 449 MR2484280
16 D McDuff, D Salamon, Introduction to symplectic topology, , The Clarendon Press, Oxford Univ. Press (1998) MR1698616
17 D McDuff, D Salamon, J–holomorphic curves and symplectic topology, 52, Amer. Math. Soc. (2004) MR2045629
18 Y Ruan, Virtual neighborhoods and pseudo-holomorphic curves, from: "Proceedings of 6th Gökova Geometry-Topology Conference" (1999) 161 MR1701645
19 Y Ruan, G Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995) 259 MR1366548
20 P Seidel, π1 of symplectic automorphism groups and invertibles in quantum homology rings, Geom. Funct. Anal. 7 (1997) 1046 MR1487754
21 C Viterbo, A proof of Weinstein’s conjecture in R2n, Ann. Inst. H. Poincaré Anal. Non Linéaire 4 (1987) 337 MR917741
22 A Weinstein, On the hypotheses of Rabinowitz’ periodic orbit theorems, J. Differential Equations 33 (1979) 353 MR543704